# SDR CA080225006

- Difficulty date: February 21, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 5,279 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Leaking
- Location: Propeller
- Part time: 663 hours
- Component: Propeller, Hartzl, HCE4A3D
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER REMOVED DUE TO EXCESSIVE GREASE LEAK FROM BLADE CLAMPS. (TC NR 20080225006)
